MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 4FR X 13CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 4FR X 13CM; CATHETER, PERCUTANEOUS
Catalog Number CS-14403
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the guide wire was inserted, it wouldn't go through, and when the guide wire was removed, it broke and opened up, leaving pieces of the wire in the catheter.It was first tried with the cs-14402 and then with the cs-14403, having the same issue with both cvc".Another wire was used to complete the procedure.There was a delay to therapy.There was no patient complications or injury.The patient's current condition is reported as "critical".Associate mdr numbers include: 9680794-2026-00301.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW CVC SET: 3-LUMEN 4FR X 13CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24887378
Report Number3006425876-2026-00433
Device Sequence Number18597779
Product Code DQY
UDI-Device Identifier00801902000415
UDI-Public(01)00801902000415(11)231010(17)270630(10)71F23J1374(21)
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-14403
Device Lot Number71F23J1374
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient Age6 MO
Patient SexUnknown
Patient Weight3 KG